×

zbMATH — the first resource for mathematics

La construction de la déformation semi-universelle d’un germe de variété analytique complexe. (Construction of semi-universal deformations of germs of complex analytic varieties). (French) Zbl 0583.32052
Für einen Raumkeim \((X_ 0,0)\) mit isolierter Singularität wurde von H. Grauert [Invent. Math. 25, 107-142 (1974; Zbl 0286.32015)] die Existenz einer semi-universellen Deformation \(h: (X,0)\to (S,0)\) gezeigt. Ist die Singularität von \((X_ 0,0)\) von endlichem Typ, d.h. kann \(X_ 0\) beschrieben werden als Nullstellengebilde einer Abbildung \(f: U\to {\mathbb{C}}^ p\) mit \(\dim_{{\mathbb{C}}}K^ 1_ f<\infty\), wo \(K^ 1_ f:=O^ p_{u,0}/T^ 1_ f\) mit \[ T^ 1_ f=(f_ 1,\ldots,f_ p)O^ p_{u,0}+(\partial f/\partial x_ 1,\ldots,\partial f/\partial x_ n)O_{u,0}, \] dann besitzt f nach Mather eine semi-universelle Erweiterung \(F: (Z\times U,0)\to ({\mathbb{C}}^ p,0).\)
Setzt man \((X,0):=(F^{-1}(0),0)\) und H: (X,0)\(\hookrightarrow (Z\times U,0)\to (Z,0)\), so gibt es einen Unterraum (S,0)\(\subset (Z,0)\), so daß \(h: (X_ S,0)\to (S,0)\) einen in 0 flachen Morphismus liefert. Hier ist \(X_ S\) das Faserprodukt. (S,0) heißt lokaler ”Platifikateur”; seine Existenz wurde von Hironka, Lejeune und Teissier bewiesen. \(h: (X_ S,0)\to (S,0)\) ist dann die semi-universelle Deformation von \((X_ 0,0).\)
Dieses Verfahren wird in der vorliegenden Arbeit auf den Fall einer beliebigen isolierten Singularität verallgemeinert, indem die Existenz eines lokalen ”Platifikateurs” und semi-universeller Erweiterungen in der Kategorie Banach-analytischer Räume studiert wird. Dieses Konstruktionsverfahren wird dann für Beispiele explizit durchgeführt.
Reviewer: P.Pflug

MSC:
32G05 Deformations of complex structures
32S30 Deformations of complex singularities; vanishing cycles
32S05 Local complex singularities
32K05 Banach analytic manifolds and spaces
Citations:
Zbl 0286.32015
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. BENSON , Private correspondence.
[2] N. BOURBAKI , Variétés différentielles . Fasc. de Résultats 1-7, Masson, Paris. · Zbl 0206.50402
[3] J. BRIANÇON , Weierstrass préparé à la Hironaka (Astérisque, vol. 7/8, 1973 , p. 67-76). MR 50 #13584 | Zbl 0297.32004 · Zbl 0297.32004
[4] J. BRIANÇON et A. GALLIGO , Déformations de points de R2 ou \Bbb C2 (Astérisque, vol. 7/8, 1973 , p. 129-138). MR 50 #13585 | Zbl 0291.14004 · Zbl 0291.14004
[5] R. O. BUCHWEITZ , Contributions à la théorie des singularités (Thèse, Paris-VII, 1981 ).
[6] M. COMMICHAU , Deformation kompakter komplexer Mannigfaltigkeiten (Math. Ann., vol. 213, 1975 , p. 43-96). MR 51 #3533 | Zbl 0285.32014 · Zbl 0285.32014
[7] I. F. DONIN , Complete Families of Deformations of Germs of Complex Spaces (Math. U.R.S.S. Sbornik, vol. 18, n^\circ 3, 1972 , p. 397-406). MR 48 #11574 | Zbl 0275.32011 · Zbl 0275.32011
[8] A. DOUADY , Le problème des modules pour les sous-espaces analytiques compacts d’un espace analytique donné (Ann. Inst. Fourier, vol. 16, 1966 , p. 1-95). Numdam | MR 34 #2940 | Zbl 0146.31103 · Zbl 0146.31103
[9] A. DOUADY , Flatness and Privilege. Topics in Several Complex Variables , (Monographie n^\circ 17 de l’Enseignement Math., Genève, 1971 , p. 47-74). · Zbl 0183.35102
[10] A. DOUADY , Le problème des modules locaux pour les espaces \Bbb C-analytiques compacts (Ann. scient. Éc. Norm. Sup., 4e série, t. 7). Numdam | Zbl 0313.32036 · Zbl 0313.32036
[11] R. ELKIK , Algébrisation du module des singularités isolées (Astérisque, vol. 16, 1974 , p. 129-138). MR 50 #4580 | Zbl 0294.14008 · Zbl 0294.14008
[12] J. FERRER et F. PUERTA , Deformaciones de germenes analiticos equivariantes , Universidad Politécnica de Barcelona.
[13] O. FORSTER et K. KNORR , Konstruktion verseller Familien kompakter komplexer Röume (Springer Lecture Notes, n^\circ 705). Zbl 0408.32004 · Zbl 0408.32004
[14] A. GALLIGO et C. HOUZEL , Déformations semi-universelles... (Astérisque, vol. 7/8, 1973 , p. 139-164). MR 50 #13608
[15] A. GALLIGO , Théorème de division et stabilité en géométrie analytique locale (Ann. Inst. Fourier, vol. 29, n^\circ 2, 1979 , p. 107-184). Numdam | MR 81e:32009 | Zbl 0412.32011 · Zbl 0412.32011
[16] H. GRAUERT , Über die Deformation isolierter Singularitöten analytischer Mengen (Inv. Math., vol. 15, 1974 , p. 107-142). MR 49 #10920 | Zbl 0237.32011 · Zbl 0237.32011
[17] H. HAUSER , Sur la construction de la déformation semi-universelle d’une singularité isolée (Thèse, Paris Orsay, 1980 ).
[18] H. HAUSER , An Algorithm of Construction of the Semiuniversal Deformation of an Isolated Singularity (Proc. Symp. Math., vol. 40, 1982 ). MR 84k:32029 | Zbl 0523.58012 · Zbl 0523.58012
[19] H. HIRONAKA , Stratification and Flatness (Proc. Real and Complex Singularities, Oslo, 1976 , p. 199-265). MR 58 #17187 | Zbl 0424.32004 · Zbl 0424.32004
[20] H. HIRONAKA , M. LEJEUNE et B. TEISSIER , Platificateur local ... (Astérisque, vol. 7/8, 1973 , p. 441-463). Zbl 0287.14007 · Zbl 0287.14007
[21] K. KODEIRA , L. NIRENBERG et D. C. SPENCER , On the Existence of Deformations of Complex Analytic Structures (Ann. of Math., vol. 11, ser. 68, 1958 , p. 450-459). MR 22 #3012 | Zbl 0088.38004 · Zbl 0088.38004
[22] J. MARTINET , Singularités d’applications différentiables (Springer Lecture Notes, n^\circ 535).
[23] J. N. MATHER , Classification of Stable Map Germs by R-Algebras (Pub. Math. I.H.E.S., vol. 37, 1969 , p. 223-248). Numdam | MR 43 #1215b | Zbl 0202.55102 · Zbl 0202.55102
[24] V. P. PALAMADOV , Deformations of Complex Spaces (Russian Math. Surveys, vol. 31, n^\circ 3, 1976 , p. 129-197). MR 58 #22671 | Zbl 0347.32009 · Zbl 0347.32009
[25] H. PINKHAM , Deformation of Algebraic Varieties with Gm-Action (Astérisque, vol. 20, 1974 ). MR 51 #12847 | Zbl 0304.14006 · Zbl 0304.14006
[26] G. POURCIN , Déformations de singularités isolées (Astérisque, vol. 16, 1974 , p. 161-173). MR 51 #5974 | Zbl 0292.32014 · Zbl 0292.32014
[27] J.-P. RAMIS , Sous-ensembles analytiques d’une variété banachique complexe (Springer Ergebnisse, vol. 53, 1970 ). MR 45 #2205 | Zbl 0212.42802 · Zbl 0212.42802
[28] G. RUGET , Déformations de germes d’espaces analytiques (Astérisque, vol. 16, 1974 , p. 133-144). MR 51 #3535
[29] M. SCHLESSINGER , Functors of Artin Rings (Trans. A.M.S., vol. 130, 1968 , p. 208-222). MR 36 #184 | Zbl 0167.49503 · Zbl 0167.49503
[30] H. F. SCHREYER , Die Berechnungen von Syzygien ... Diplomarbeit , Hamburg, 1980 .
[31] H. W. SCHUSTER , Formale Deformationstheorien. Habilitationsschrift , München, 1971 .
[32] B. TEISSIER , The Hunting of Invariants in the Geometry of Discriminants (Proc. Real and Complex Singularities, Oslo, 1976 , p. 565-678). MR 58 #27964 | Zbl 0388.32010 · Zbl 0388.32010
[33] G. N. TJURINA , Locally Semiuniversal Flat Deformations of Isolated Singularities of Complex Spaces (Math. of the U.S.S.R., Izvestija, vol. 3, 1969 , p. 967-999). MR 40 #5903 | Zbl 0209.11301 · Zbl 0209.11301
[34] G. WASSERMANN , Stability of Unfoldings (Springer Lecture Notes, n^\circ 393). Zbl 0288.57017 · Zbl 0288.57017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.